I just started taking Cozaar.
Hello Diane Gail. I read up on the user reviews and only several mentioned that dizziness was a problem, for one, it had been 3 months and still having dizzy spells. By far the number one complaint was coughing, having a persistent cough. The majority found it a favourable drug to be on. You might ask your doctor or pharmacist for thier opinion. I'd not worry about the dizzzyness yet since it hasn't happened to you. Best of wishes,
- Cozaar Information for Consumers
- Cozaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cozaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2010 • 1 answer
Are there a lot of side effects to Cozaar 50 mg? Been taking Atenolol 50 mg for years with no probl?
Posted 14 May 2010 • 1 answer
I've been taking Losartan 50mg for a couple weeks now and seem to be feeling a little tired, not as?
Posted 16 Jun 2011 • 1 answer
Posted 4 Apr 2012 • 2 answers
Posted 22 Aug 2013 • 1 answer